Mathematics Publications

Mathematics Publications 2019-08-03T13:58:53+05:30

Faculty 

Journal title: International Organization of Scientific Research
Paper title: “Maxwell stress tensor in Hydrodynamics”
Volume, page, year: Vol. 11, No.1, Pgs 58-60

  1. Journal title: Discrete Applied Mathematics
    Paper title: Axiomatic Characterisation of Median &Antimedian functions on complete graphs minus a matching
    Volume, page, year: Vol 228, Sep 2017, 50-59
  2. Journal title: Discrete Applied Mathematics
    Paper title: Axiomatic Characterisation of Center function – The case of Universal axioms
    Volume, page, year: Vol 228, August 2017, 44-57
  3. Journal title: Advances & Applications in Discrete Mathematics
    Paper title: Axiomatic Characterisation of Anticenter functions on various Graph Classes
    Volume, page, year: Volume 18, Issue 2, Pages 157 – 178 (April 2017)
  1. Journal title: Advances in Fuzzy Mathematics
    Paper title: Rough G-modules and their properties
    Volume, page, year: Volume 12 , No.1 ,(2017) Pgs 93-100
  2. Journal title: Bulletin of Kerala Mathematics Association
    Paper title: Rough Fuzzy G Modules and their properties
    Volume, page, year: Vol 14, No 1, June 2017,Pages 13 to 23, ISSN 0973-2721
  3. Journal title: Global journal of Pure and Applied Mathematics
    Paper title: Roughness in G modules
    Volume, page, year: Vol 13 No.9(2017) pgs 5469 to 5478, ISSN 0973 1768
  4. Journal title: Journal of Global Research in Mathematical Archives
    Paper title: An introduction to Lattice Ordered G-Modules
    Volume, page, year: Vol 4, No 11,Nov 2017, pgs 76-82, ISSN 2320 -5822
  5. Journal title: Convergence- International Journal of ICTAK
    Paper title: Fuzzy Rough G-modules
    Volume, page, year: Vol 3, No.1, June 2017, pgs 17-19 ISSN2454-5848
  1. Journal title: International journal of Scientific and Engineering Research
    Paper title: A Study on Solutions of Perturbed Equations
    Volume, page, year: Volume 7, Issue 4, April-2016, ISSN 2229-5518
  2. Journal title: Journal of Computer and Mathematical Sciences
    Paper title: A Study on Perturbation theory to solve Differential Equations
    Volume, page, year: Volume 10, Issue 5, April 2019, ISSN: 2319-8133
  3. Journal title: International Journal of Emerging Technologies and Innovative Research
    Paper title: A Study on Interconnection Networks and Graphs
    Volume, page, year: Volume 6, Issue 4, April 2019, ISSN: 2349-5162
  4. Journal title: International Journal of Emerging Technologies and Innovative Research
    Paper title: A Study on Pascal’s Triangle
    Volume, page, year: Volume 5, Issue 11, November 2018, ISSN: 2349-5162
  5. Journal title: International Journal of Emerging Technologies and Innovative Research
    Paper title: Numerical Methods using MATLAB
    Volume, page, year: Volume 5, Issue 5, May 2018, ISSN: 2349-5162
  6. Journal title: International Journal of Creative Research Thoughts
    Paper title: A study on Isoperimetric Inequality
    Volume, page, year: Volume 6, Issue 2, April 2018, ISSN: 2320-2882
  7. Paper title: An analysis into the efficiency of Ciphers
    Journal title:International Journal of Scientific & Engineering
    Volume, page, year:Volume 8 Issue 7 July 2017, ISSN 2229-5518

Journal title: International journal of Scientific and Engineering Research
Paper title: Zagreb Radio Indices of Some graphs with Diameter Two
Volume, page, year:

Journal title: Proceedings of Swadeshi  Science Congress
Paper title: A study of Separation Axioms in Point Set Topology and point free topology
Volume, page, year:

Journal title: Infinitude: Frontiers of Research in Mathematics, Statistics and Computer Science
Paper title: Factors affecting the Choice of Institution for Higher Studies- A Study using Factor analysis method
Volume, page, year:

  • Journal title: International Journal of Research and Analytical Reviews
    Paper title:  On some characterizations of nets in frames
    Volume, page, year: issue 2 , volume 6 April – june 2019
  • Journal title: Advances in Inequalities and Applications
    Paper title:  On a Characterization of compact frames by nets
    Volume, page, year: Vol 2019 (2019) Article ID 3
  • Journal title: Bulletin of the Allahabad Mathematical Society
    Paper title:  A note on properties inherited by singly generated extension of frames
    Volume, page, year: Vol.33, Part 2, 2018, Pg: 237 -250
  • Journal title: Journal of Statistics and Mathematical Engineering
    Paper title:  Generation of Topologies from Lattices
    Volume, page, year: Volume 4 Issue 1, Page 1-9Journal title: Proceedings of 25th Swadeshi  Science Congress
  • Paper title:  A study of Separation Axioms in Point Set Topology and point-Free topology
    Volume, page, year:  Pgs 421-425
Papers Presented
Title  of the Paper Details
A study on deduced Cech Closure operators 3rd International conference on Science, Engineering Technology and social sciences 2019  held at K.E. College, Mannanam from 11th  to 12th March, 2019.
On  Singly generated extension of connected frames International Workshop and conference on Topology and its applications  held at Rajagiri School of Engineering and Technology from 5th to 11th December, 2018.
Universal  Nets in Frames National seminar on Topology and its applications sponsored by NBHM and  KSCSTE held at S.B.College, Changannassery from 7th to 9th February 2018.
Balanced Nets in Frames 2nd  International conference on Science, Engineering Technology and social sciences 2018  held at K.E. College, Mannanam from 18th  to 19th January, 2018.

Students  

Journal title: Journal of Emerging Technologies and Innovative Research
Paper title: Numerical Methods using MATLAB
Volume, page, year: Volume 5, Issue 5, May 2018, ISSN: 2349-5162

Paper title: A Study on Isoperimetric Inequality
Journal title: International Journal of Creative Research Thoughts
Volume, page, year: Volume 6, Issue 2, April 2018, ISSN: 2320-2882

Paper title: A Study on Isoperimetric Inequality
Journal title: International Journal of Creative Research Thoughts
Volume, page, year: Volume 6, Issue 2, April 2018, ISSN: 2320-2882

Paper title: A Study on Isoperimetric Inequality
Journal title: International Journal of Creative Research Thoughts
Volume, page, year: Volume 6, Issue 2, April 2018, ISSN: 2320-2882

Paper title: A Study on Isoperimetric Inequality
Journal title: International Journal of Creative Research Thoughts
Volume, page, year: Volume 6, Issue 2, April 2018, ISSN: 2320-2882

Paper title: An analysis into the efficiency of Ciphers
Journal title:International Journal of Scientific & Engineering
Volume, page, year:Volume 8 Issue 7 July 2017, ISSN 2229-5518

Paper title:A Study on Perturbation theory to solve Differential Equations
Journal title: Journal of Computer and Mathematical Sciences
Volume, page, year:Volume 10, Issue 5, April 2019, ISSN: 2319-8133

Paper title: A Study on Interconnection Networks and Graphs
Journal title:International Journal of Emerging Technologies and Innovative Research
Volume, page, year: Volume 6, Issue 4, April 2019, ISSN: 2349-5162

Paper title: A Study on Pascal’s Triangle
Journal title: International Journal of Emerging Technologies and Innovative Research
Volume, page, year: Volume 5, Issue 11, November 2018, ISSN: 2349-5162

MATHEMATICS

DEPARTMENTS